# SDR SWAA2022031570039

- Difficulty date: February 7, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF CCN:753-201-00-02; FOUND 1 INCH CRACK AT BS 665 RBL 41 WL 201; COMMON TO THE HORIZONTAL PRESSURE DECK; AREA MARKED. / [01] VERIFIED APPLICABILITY SRM 53-40-51-2R-2 REPAIR 2 - BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675;[12] INSTALLED HORIZONTAL PRESSURE WEB REPAIR BS663.75-675 RBL30-60 WL 201 IAW SRM 53-40-51-2R-2 PART 4.L AND DRAWING#144A7700; 144A7710.;[13] VERIFIED CORRECTIVE ACTION ITEM 12.;[14] APPLIED CORROSION INHIBITING COMPOUND (CIC) ON REPAIR AREA IAW SRM 53-40-51-2R-2 PART 4.M;[15] VERIFIED CORRECTIVE ACTION ITEM 14.;[16] STEP 1 COMPLETE;[17] VERIFIED TASK COMPLETE
